# SDR CALA2024041201045

- Difficulty date: April 6, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 48,682 hours, 17,212 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Part time: 3,052 hours, 1,177 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

TIRE BLOWN ON LANDING NORMAL CROSS WIND LANDING ASSOCIATED HYD A LINE DAMAGED LOW QTY PIC LP REMOVED AND REPLACED LEAKING BRAKE HYDRAULIC LINE FROM LEFT MAIN LANDING GEAR  M&E 29-2900-3-0016 REQUIRES LEAK CHECK.  LEAK CHECK PERFORMED NO LEAKS FOUNDS ON HYD LINE GOOD TO GO.   REMOVED AND REPLACED NR 1 MLG WHEEL & TIRE ASSEMBLY IAW AMM 32-45-11/401. REMOVED & REPLACED NR 2 MLG TIRE IAW AMM 32-45-11.
